Previous |  Up |  Next


Title: Preclosed multivalued mappings (English)
Author: Dinh-Nho-Chuöng
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the second Prague topological symposium, 1966
Issue: 1966
Pages: 108-110
Category: math
MSC: 54C10
idZBL: Zbl 0162.26801
Date available: 2009-02-12T08:47:33Z
Last updated: 2012-09-20
Stable URL:


Files Size Format View
Toposym_02-1966-1_27.pdf 315.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo